On generalized kernels. II. (English) Zbl 0344.20048


20M10 General structure theory for semigroups
Full Text: DOI EuDML


[1] Fulp, R., Generalized semigroup kernels, Pacific Jour. Math. 24 (1968), 93–101. · Zbl 0165.03501
[2] Satyanarayana, M., On a class of semisimple semigroups, Semigroup Forum 10 (1975), 129–138. · Zbl 0303.20043
[3] —-, On generalized kernels, Semigroup Forum 12 (1976), 193–202. · Zbl 0365.30012
[4] Schwarz, S., Prime ideals and maximal ideals in semigroups, Czech. Math. Jour. 19(94), 1969, 72–79. · Zbl 0176.29503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.